Maxigesic Paracetamol 500mg + Ibuprofen 150mg Tablets 24

$8.99 $11.49
Tax included. Shipping calculated at checkout.

Overview

Maxigesic is the first Paracetamol and Ibuprofen combination analgesic available in Australia, and this unique product offers patients a new alternative for pain relief.

Maxigesic contains paracetamol and ibuprofen.

Paracetamol works to stop the pain messages from getting through to the brain. It also acts in the brain to reduce fever.

Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs (or NSAIDs). It relieves pain and reduces inflammation (swelling, redness or soreness).

Maxigesic is used for temporary relief of pain associated with:
- Headache
- Migraine headache
- Tension headache
- Sinus pain
- Toothache
- Dental procedures
- Backache
- Sore throat
- Arthritis
- Tennis elbow
- Period pain
- Muscular pain
- Rheumatic pain
- Aches and pains associated with colds and flu
- Reduces fever

Maxigesic is not addictive.

Directions

Take 2 Maxigesic tablets every 6 hours.

Adults and Children over 12 years:
The usual dosage is one to two tablets taken every six hours, as required, up to a maximum of eight tablets in 24 hours.

Children under 12 years:
Maxigesic is not recommended for children under 12 years.

Do not take more than 8 tablets in a 24 hours period. If your doctor prescribes a different dose, follow the directions given by your doctor.

English